MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP TSH3-ULTRA (TSH3-UL); TSH3-UL IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP TSH3-ULTRA (TSH3-UL); TSH3-UL IMMUNOASSAY
Model Number N/A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) to report discordant, falsely low advia centaur tsh3-ultra (tsh3-ul) results obtained on patient samples.Siemens has reviewed the information provided.The advia centaur tsh3-ultra (tsh3-ul) assay uses different antibodies than the centaur tsh3 ultra assay.The advia centaur tsh result of 3.0 uiu/ml and the data evaluated suggests a genetic variant is present in both samples.The instruction for use (ifu) in the limitation section states the following: "as with any immuno-recognition measurement of a peptide, extremely rare genetic variants may exhibit varying degrees of detection." based on the investigation, a product performance issue is not confirmed.No further evaluation of the device is required.Mdr 1219913-2020-00060 (sample 2) was filed for the same event.
 
Event or Problem Description
Falsely low advia centaur tsh3-ultra (tsh3-ul) results were obtained on patient samples.The results were considered discordant compared with the tsh assay result, and the results obtained from other alternate tsh test methods.The customer indicated that historically, the advia centaur tsh3-ultra results have been low.It is unknown if patient treatment was prescribed or altered.There was no report of adverse health consequences due to the discordant tsh3-ultra results.

Brand Name
ADVIA CENTAUR XP TSH3-ULTRA (TSH3-UL)
Common Device Name
TSH3-UL IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown, ny
MDR Report Key9711595
Report Number1219913-2020-00059
Device Sequence Number17012953
Product Code JLW
UDI-Device Identifier00630414535654
UDI-Public00630414535654
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K150403
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2020
Device Model NumberN/A
Device Catalogue Number10282379
Device Lot Number97437340
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2020
Initial Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1